MathSciNet Relay Station
MathSciNet bibliographic data
MR1604387 26C10 (12D10 30C15 65H05)
Mossinghoff, Michael J.; Pinner, Christopher G.; Vaaler, Jeffrey D. Perturbing polynomials with all their roots on the unit circle. Math. Comp. 67 (1998), no. 224, 1707–1726.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement